... reaction to overdosing on this drug? The reason I took it was because I couldn't bear the pain I was in..Now it's 100 x's worse... Please if anyone can help me with this, it would be so appreciated.
Topamax - I overdosed on 2000 mg of topomax, stupid yes..I am in severe pain since. Is this a normal
Question posted by hurtingnj on 6 July 2010
Last updated on 6 July 2010
I think you're having worse pain now because (if it works like Imitrex) the blood vessels may still be restricted or expanded. I forgot what exactly it does with the vessels. How long ago did you overdose on this medication? If you aren't feeling well, please get to a doctor soon!! I found this info for you. Is it safe to assume you use it to prevent migraines?
. Topamax is also used to prevent migraine headaches. Topiramate will only prevent migraine headaches or reduce the number of attacks. It will not treat a headache that has already begun.
I hope you seek medical attention soon. My very best wishes,
If you happen to overdose on Topamax, SEEK MEDICAL ATTENTION IMMEDIATELY.
Topamax overdose symptoms may include:
Low blood pressure (hypotension)
Abdominal pain (or stomach pain)
This may cause signs or symptoms that include:
Treatment for a Topamax overdose will vary. If the overdose was recent, a healthcare provider may give certain medicines or place a tube into the stomach to "pump the stomach." Treatment also involves supportive care. This type of care consists of treating the symptoms that occur as a result of the overdose. For example, supportive treatment options may include:
Fluids through an intravenous line (IV)
Medications to prevent or treat seizures
Other treatments based on complications that occur.
Once again It is important that you SEEK MEDICAL ATTENTION IMMEDIATELY
- Topamax uses and safety info
- Topamax information for Healthcare Professionals (includes dosage details)
- Side effects of Topamax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.